Here is the second student post down belowIn this case my first priority is the safety and welfare of my client and his family. His wife hasstated that she is afraid that he may cause harm to her and her 3 year old daughter. She alsostated that he has previously tried to overdose on his medication, Ritalin. He is beginning toshow signs of decompensation (the deterioration of mental health in a patient with previouslywell managed psychological problems, leading to diminished ability to think and carry on dailyactivities). He has stopped coming to the center, not eating, rarely gets out of the house, andsleeps all day. He is talking gibberish, and mumbles profanities. So I think our first course ofaction would be to have him placed in an inpatient program, so we can find out what is going onwith him. This will also keep him under observation, so he doesn't harm himself and we know ...
To Order an Original Plagiarism Free Paper on the Same Topic Click Here
Other samples, services and questions:
When you use PaperHelp, you save one valuable — TIME
You can spend it for more important things than paper writing.